I get this everytime I take prozac, I get real hot for a little while, and get a little headache, almost feel flu like for about 20-30 minutes and then it goes away. Sometimes it's associated with nausea. After the first few weeks this go's away though. Anyone else get this when on an SSRI?
I am on a very low dosage of Prozac (5mg daily), and I've also noticed some unusual side effects. A couple of months ago, I decided to raise my dosage to 10mg daily. After the stomach aches subsided, I began experiencing cold symptoms. With the stomach aches gone, I had just assumed I was catching a cold.
I was on the 10mg dosage for about two months. Within those two months I had repeated colds, and severe asthma attacks. My lungs became so weak, that I was needing supplemental oxygen. At one point I even searched the Internet to see if anyone else had asthma symptoms associated with Prozac, but I didn't see much about it.
Finally I became desperate, and decided to lower my Prozac to the original 5mg dosage just in case. I really didn't think it would make a difference, but to my great surprise, I was back to normal within a week.
Maybe a lot of people experience flu-like symptoms with Prozac? I'm not sure, but I guess my situation was more extreme because of my asthma. I too am curious about the side effects others have experienced with Prozac.
I have been taking 20mg of prozac for almost a month now, I am a very high strung 120 lb. 31 year old mother of three, and I would always get so anxious, edgy, and pissed off at my husband and kids and be very moody...I have tried aroung 4 diff. anti-depresents over the past year and the Prozac is the only one that seems to be doing the trick...I feel so much better, no tired or nausea at all, i hope it continues to go this great...
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.